Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Mediation for blood pressure

The doctor has me on 9 mediation for blood pressure and the are making weaknee tiredness should I tell him ?
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
No, of course not. Keep it a secret. Have they affected your brain? I think I would get a new doctor. I don't believe mediation will lower blood pressure. A law suit might. But not mediation.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been very stressed lately and now every time I get up I feel dizzy then it will go, then return. Is this blood pressure ?

doctor1 MD

My mother has been on medication for high blood pressure and high cholestrol. Lisinopril , propranolol ER, and Atorvastatin. While on mediation she had a high blood pressure reading on April 26, 2018 - 180 over something. Her Lisinopril medication was increased from 10mg to 40mg. Even the pharmacy made the comment that it was a large increase. Since then we have noticed increased memory problems and confusion. She will have a test on Monday for Urinary Track Infection. She does NOT have a history of UTIs. I am looking for something, increase in medication or maybe an infection to help explain the FAST increase in memory loss and confusion. What are your thoughts?

doctor1 MD

I am currently living in XXXXX and I am 10 weeks pregnant I have been prescribed aldomemt for high blood pressure & recently given a butalin inhaler for a persistent cough that I have had for 2 weeks I m not use to the mediation they prescribe here and I don t feel safe taking them without research first I ve never had to take meds with my last two pregnancy

Recent questions on  Hypertension

doctor1 MD

I am a 34 year old female weighing approximately 240 pounds. I smoked off and on for fifteen years and quit on my own in January 2011 for good. Shortly before I kicked the habit, I began feeling as if I had panic attacks. I went to my physician who prescribed me Buspar for depression / anxiety. I had a reaction to the medicine causing my heart to race, chest to hurt, and arms to tingle. I was advised to stop taking the medication and was not prescribed anything else. All throughout February I had what I thought were panic attacks, but they progressively got worse and lasted longer, always worse at night. I finally went to the Emergency Room on March 12th thinking perhaps it was Asthma, even though I have no cough or wheeze. I thought since we are renovating my mother s house and from years of cigarettes that I had Asthma for sure, but the doctor discovered through X-Rays that I had a large air bubble that had pushed up my left diaphragm causing me trouble breathing. They performed a dilatation where 4 pounds of air was pumped from my stomach and sent me home. I felt so much better and was able to sleep through the night like a baby. Then, four days later, I had trouble breathing again and this time had chest pain as well, so I went to the ER again. They performed a Stress Test, EKG, and MRI scans. They said that my chest was fine, but that I needed to see a Gastro Intestinal doctor as my stomach was bloated. Two days later, I went to the doctor and had an emergency Endoscopy that found I had Pyloric Stenosis (I have no ulcers or scarring and never had it as a child). I had no stomach pain, vomiting or acid reflux, the only GI symptoms I had were nausea, diarrhea, weight loss and bloating. The doctor prescribed Omeprazol & Reglan and had me go back in 2 weeks for a follow up. I felt great for 2 weeks, and at the follow up I was prescribed Paxil to help with IBS symptoms of diarrhea, simithecone to relieve gas and bloating, & Lisinopril for High Blood Pressure (which I did not have before all this). I also caught an ear infection in my right ear during all this and was prescribed Cefdinir, then Allegra and Nasonex to help, and I began having trouble breathing again. X-Rays again showed I had an elevated left diaphragm and air bubbles. I have had blood tests for diabetes and thyroid among other things, CT Scans, another Endoscopy, a colonoscopy, Pulmonary Function tests, Arterial Blood Oxygen tests, Sleep Apnea tests, a Fluoroscopic SNIF test and more X-Rays. I have been told that I have a very small hiatal hernia (too small to operate) and mild asthma (prescribed Pulmicort). I have no other GI tract issues, my heart is fine and my lungs are clear, yet I still have the elevated left diaphragm (which is not paralyzed - it is still functioning in my chest), which has pushed my heart over to the right side of my chest, and pain on my left side now. I stopped taking all meds except the Lisinopril, Gas-X & Pulmicort for Asthma. Some I was told to stop, others I stopped because they seemed to be making the diarrhea, pain and nausea worse. Two nights ago, I tried to lay on my left side to help reduce some of the pain and I immediately felt like I was starving, to the point where I got extremely nauseous and had pain radiating through the left side of my body! I took two bites out of an energy bar, but the feeling was still there. I thought I might be having a heart attack, so I called the doctor and left a message with his answering service. I began to dry heave uncontrollably and then quickly felt better. The doctor said that I should go to the ER if it continued, but it went away, so I did not. So, my current symptoms now are pain in my left side from my stomach / colon to my shoulder that gets worse at night and better in the morning. Sudden nausea with bouts of gas and constipation, PVC heart palpitations, bloating, losing weight quickly and then gaining it back very quickly, loss of appetite then sudden feelings of starving, & discomfort in my chest with physical activities (like sex - I have not been able to do that in 2 months now for fear of making this worse). My question is: What could be causing this and how do I make it stop? Any advice you can give is greatly appreciated! I am allergic to Morphine and Demerol Surgeries: Gall Bladder removed in June 1997, Endometrial Ablation and Tubal Ligation in July 2010. I have had (3) live births (all full term). My last pregnancy in 2005, I had Pregnancy induced hypertension and was on bed rest for one month. My father had a heart attack in his forties and died from a stroke at age 50 - he was a lifetime smoker and had controlled adult onset diabetes and controlled high blood pressure. My mother is still living - she has controlled high blood pressure and at age 58 had a stint put in her heart with a 99% blockage - she is now on blood thinners and doing well.

doctor1 MD

i AM 40 YRS OLD AND MY NORMAL BP HAS ALWAYS BEEN 118/73 (TOPS) I HAVE HAD UPPER LEFT QUADRANT PAINS WITH LOOSE STOOLS AND RECTAL BLEEDING AND MY BP HAS INCREASED TO 130/90, DOES THIS REQUIRE IMMEDIATE ATTENTION OR CAN IT WAIT FOR A DOCTORS APPOINTMENT TO BE MADE WITH IN 6 MO.? PAIN LEVEL IS BETWEEN 6-8

doctor1 MD

I am asking this question for my friend. She had chemotherapy two years ago for a very invasive form of breast cancer. For the past six months her incontinence has steadily worsened. She has to change her sheets every night and is exhausted. She is on a fentanyl patch for chronic neuropathic pain as well as anti-depressants. She does not have high blood pressure, but now is experiencing shortness of brearth. She is not satisfied with the care she has been receiving from her physicians and does not know what to do? What would you recommend? Thank you very much.

doctor1 MD

i am a 250lb, 6'8", 37yr old male with high blood pressure who just had intense sex with my 23yr old girlfriend of 2 years, and after sex i had a little blood coming out the head of my penis. I used the bathroom to "clean the system" and there was blood. Not to mention my right side of my stomach down to my scrotum is hurting bad! there is a buldging vein on my scrotum where the pain is... What should i do???

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...